# SDR 2025FA0000374

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: General aviation
- Aircraft: N6320P
- Make and model: Cessna P210N
- Aircraft serial: P21000168
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 98811241
- Condition: Leaking
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED DURING LANDING. UPON INSPECTION AFTER A COLLAPSE OF LANDING GEAR UPON TOUCHDOWN INCIDENT, THE HYDRAULIC PUMP WAS FOUND TO BE LEAKING INTERNALLY.
